Gravelyguy wrote:I sure hope he can get that liver resection! I had 4 round of Folfox with Vectibix and has all of the symptoms your boyfriend has. It was probably the low point of my treatment. He is an amazing trooper to make it through 10 rounds!
AlexandraZ wrote:Is there anyone whose Vectibix side effects took forever to clear up once getting off it? Jesper had his last FOLFIRI + Vectibix over three weeks ago, and his skin has never been worse. He has massive red rings around his eyes and the skin is constantly leaking/oozing some kind of pus or lymphatic fluid. The skin around his mouth is the same. So strange. Poor guy! In the mornings he can't open his eyes because they are glued shut from all the crusty bits. (Sorry if the details are yucky. But hey, cancer is yucky.) His oncologist says it should heal on its own, but it's been three weeks! No improvement. It doesn't appear to be a fungal infection or anything that requires a specific treatment.
Anyone who has had similar side effects?
It took six or seven weeks off chemo before my skin was approaching normal post-Vectibix. I would think he would start to see improvement in another week or two, but it does take a LONG time to get the impact of the stuff out of your system.
It is truly the worst drug, I feel for him. My latest side effect is rash that has broken out on the INSIDE of my eyelids. It's like, seriously??
Gravelyguy wrote:My rash lasted quite a while after finishing that part of my chemo. Give it another week or two and he will start feeling and looking better. I had mouth sores for about 2 months after, but can't quite remember how long until the skin rash started going away.
Zod wrote:I did some googling which is usually a bad idea
"Google is a good mortician but a bad doctor." - FWIW
Users browsing this forum: No registered users and 21 guests